Lyrica Question

Discussion in 'Fibromyalgia Main Forum' started by louiesgirl2, Oct 22, 2008.

  1. louiesgirl2

    louiesgirl2 New Member

    This is week two on 25mg 2x a day. The only side effects I have gotten is a haorribly rash under my breast which are now starting to dissappera. The other one that I find most annoying, however, am handling as best I can is the dizziness (not severe) and my buzzing in my head which I always have is a little louder. Music seam to help me.

    However, on the bright side, my fibromyalgia flare up which was a 20 on a scale of 1-10 is now a 10 and seems to be getting better.

    I am going to continue on the Lyrica and give it a good 30 day trial. If after 30 days the dizziness does not get better, I will definitely have to call the Doctor.

    thank you all for your support,

  2. EttaUK

    EttaUK New Member

    I am glad it seems to be helping. Keep an eye on the dizziness though, it can cause that especially when you first go on it, or if you are late with a dose. Its really good that it is helping on a relatively low dose because in time you might be able to increase it so it helps even more.

    I have dizziness with lyrica, not all the time now I have been on it for a while. I never had a rash though, so maybe mention that to the doc.

    good luck
  3. mercymee

    mercymee New Member

    Happy to hear that lyrica is working for you. My doc wants me to start, but, I'm holding off until i find more about it, so your post is very helpful. I would be concerned about the dizziness though. Is that listed as a common side effect?

    A community of information and support
  4. brwnidgrl74

    brwnidgrl74 New Member

    I have been on Lyrica for a few months now. It has helped me alot. I have had a little dizziness off and on but it is worth it. I still have bad days but not like it was before I got the Lyrica. I am so glad to hear it is working for you too! : )
  5. dragon06

    dragon06 New Member

    I have been on Lyrica for 3 years. I never had a rash so I don't know what to say about that. I did have dizziness but that went away as my body got used to the med. It helps my pain and my IBS and my stomach spasms. It definitely did so much good I was willing to wait out the side effects.

    One thing though...if you do decide to go off of it you cannot stop it cold turkey. You need to wean off it slowly with your doctor's supervision. It can cause withdrawal symptoms (including seizures) if you just stop it cold turkey.
  6. FMsaddenedspirit

    FMsaddenedspirit New Member

    First I am glad the lyrica is starting to help you , give your body time to adjust , I would tell mt Doc about the rash though.

    it was a God send for me , I was ready to give up , I was in so much pain, I was in tears every day , trying so very hard working full time. I went on short term Disiability , Got on the Lyrica and very soon was able to get out of bed.
    they took me up on it very fast I take 150 mg 3 times a day , the only problems I have with it are : weight gain .. about 10 lb ( opps ) some dizyness but not very often. and some blured vision, but once again not very often. mostly when I am extreemly tired and did not get my nap in that day

    other wise it's great , saved me realy , I'm back to working Full time, but now,, I demotted myself and work from home a split shift with a two hour break in the middle of my 8 hrs. , it's hard somedays ,,, well a lot of days .. but I'm doing it. Praise God

    please post and let us know how you are doing , my prayers